Universality of the product mappings onto products of In and snake-like spaces
Fundamenta Mathematicae, Tome 64 (1969) no. 2, pp. 147-155
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_64_2_147_155,
author = {W. Holszty\'nski},
title = {Universality of the product mappings onto products of {In} and snake-like spaces},
journal = {Fundamenta Mathematicae},
pages = {147--155},
year = {1969},
volume = {64},
number = {2},
doi = {10.4064/fm-64-2-147-155},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-64-2-147-155/}
}
TY - JOUR AU - W. Holsztyński TI - Universality of the product mappings onto products of In and snake-like spaces JO - Fundamenta Mathematicae PY - 1969 SP - 147 EP - 155 VL - 64 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-64-2-147-155/ DO - 10.4064/fm-64-2-147-155 LA - en ID - 10_4064_fm_64_2_147_155 ER -
W. Holsztyński. Universality of the product mappings onto products of In and snake-like spaces. Fundamenta Mathematicae, Tome 64 (1969) no. 2, pp. 147-155. doi: 10.4064/fm-64-2-147-155
Cité par Sources :